# SDR FDEA201609153262

- Difficulty date: September 15, 2016
- Submitted: September 15, 2016
- Operation: Air carrier
- Aircraft: N916FD
- Make and model: Boeing 757-27B
- Aircraft serial: 24137
- Aircraft time: 70,120 hours, 26,106 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Delaminated
- Location: Nr 6 Slat
- Component: Slat, Boeing
- Component part number: 114N300264
- Stage of operation: NR
- How discovered: E
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DELAMINATION FOUND ON SLAT NR 6 T/E WEDGE.  REPAIRED IAW EA F-5750-T0328628 A P2.
